MathSciNet Relay Station
MathSciNet bibliographic data
MR2672557 35C07 (35Q55 81Q05)
Shehata, A. R. The traveling wave solutions of the perturbed nonlinear Schrödinger equation and the cubic-quintic Ginzburg Landau equation using the modified $(G'/G)$-expansion method. Appl. Math. Comput. 217 (2010), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement